Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 22, Issue 2, 2006
Metadata
 

Arithmetic properties of positive integers with fixed digit sum
Florian Luca
pp. 369–412
Abstract | Full-Text PDF (335 KB) | Metadata

Genus 3 normal coverings of the Riemann sphere branched over 4 points
Yolanda Fuertes and Manfred Streit
pp. 413–454
Abstract | Full-Text PDF (337 KB) | Metadata

Superposition operators and functions of bounded p-variation
Gérard Bourdaud, Massimo Lanza de Cristoforis and Winfried Sickel
pp. 455–487
Abstract | Full-Text PDF (277 KB) | Metadata

Poches de tourbillon singulières dans un fluide faiblement visqueux
Taoufik Hmidi
pp. 489–543
Abstract | Full-Text PDF (432 KB) | Metadata

A geometry on the space of probabilities I. The finite dimensional case
Henryk Gzyl and Lázaro Recht
pp. 545–558
Abstract | Full-Text PDF (162 KB) | Metadata

The existence of positive solution to some asymptotically linear elliptic equations in exterior domains
Gongbao Li and Gao-Feng Zheng
pp. 559–590
Abstract | Full-Text PDF (259 KB) | Metadata

Riesz transforms for symmetric diffusion operators on complete Riemannian manifolds
Xiang-Dong Li
pp. 591–648
Abstract | Full-Text PDF (426 KB) | Metadata

On Falconer’s Distance Set Conjecture
M. Burak Erdoğan
pp. 649–662
Abstract | Full-Text PDF (176 KB) | Metadata

How smooth is almost every function in a Sobolev space?
Aurélia Fraysse and Stéphane Jaffard
pp. 663–682
Abstract | Full-Text PDF (199 KB) | Metadata

A logarithmic Sobolev form of the Li-Yau parabolic inequality
Dominique Bakry and Michel Ledoux
pp. 683–702
Abstract | Full-Text PDF (180 KB) | Metadata

Time-Frequency Analysis of Sjöstrand’s Class
Karlheinz Gröchenig
pp. 703–724
Abstract | Full-Text PDF (213 KB) | Metadata

Le calcul fonctionnel sous-linéaire dans les espaces de Besov homogènes
Gérard Bourdaud and Yves Meyer
pp. 725–746
Abstract | Full-Text PDF (224 KB) | Metadata